Sep 23, 2012
The woman was detected positive in 13 Jan 2012(CD4-247),on 21 Jan the CD4 was 173 and viral load was 188000.The medication was started on 21 Jan (DUOVIR-E kit: 2 tabs of lamivudine 150 mg, & zidovudine 300 mg, 1 tab of efavirenz 600 mg.)along with Forcan (Generic Diflucan) and Septran. The next test was done on 15 March and the CD4 was 289 and VL-591. The last test was done on 8 Sep and the CD4 was 460 and VL-23.
Respected Sir, Q1->Is the VL 23 considered as undetectable? Q2->How much time will it take to switch the medicine? Q3>The Doctor has discontinued Forcan and Septran,Is that OK? Q4->The lady responds well to the meds but has BP problem since one month,Is it related to her being POZ?
waiting for ur answers sir...the keep up the spirit
GOD is GREAT
Response from Dr. Holodniy
1. It would be considered undetectable in some assays, but not in others. She has had a great response to treatment. 2. I would not consider changing medications at this time. 3. Yes, it is acceptable, given the current CD4 count to discontinue those two meds. But she must continue to take the HIV meds.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Do Shingles Look Like When They First Start?
- What Do I Do If My Girlfriend Has Hpv?
- What Antibiotics Can Help Treat Chlamydia?
- Is Using A Condom A Guaranteed Way To Prevent Genital Herpes?
- Tingling All Over Body Herpes
- Time Frame After Contracting Herpes Before It Shows Up On An Std Test
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.